# SDR IPXA2019061743372

- Difficulty date: June 5, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A539811113201
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRFR79 STRG 26R SHEAR PLATE CRACKEDREMOVED AND REPLACED PER UPS SREO #A300-5310-58168-A
